24 Years old, Female Hello, I am always tired and weak and this is “normal” for me. My fingers would become numb and tingle. About 3 to 4 months ago, I skipped my period and I noticed my belly was bloated. If I eat or drink something, my belly would like triple the size. A week ago, I had a sever UTI and I get this once a while. I did not take any antibiotics, took pain killers and drank lot of water and it went away yesterday. Four days ago, I noticed both of my sides, midway to my hip started to hurt really bad. It was like they were on fire and also my right Fallopian tube started to hurt too. It was like something was stuck in there and it’s a throbbing pain. The pain on both of my sides become worse if I drink coffee. The pain is still going on today and I can hardly sit in one place. Please let me know what is goin on. I went to the doctor for this in the past and they said it was a UTI but this time, UTI is gone. I was supposed to already start my period this month but it still has not came.
I think you need to do a urine analysis test and you may need kidney ultra sound as this might be a complication of untreated UTI…
A chronic kidney infection with recurrent UTI can cause late ovulation and missed periods..
Your hand numbness is not related and may be a vitamin deficiency you need general better diet and healthier food and life style..
But initially get a urine analysis and kidney US…
Follow up with results …
this is not uti. its related to your periods. if this is troubling you frequently, then u should get you abdomen usg done. pcos is a possibility.
take anti spasmodics and anti inflammatory tablets till then
avoid spicy food. drink plenty of fluids
UTI IS LESS LIKELY IN THIS CASE. IT MAY BE SPASMODIC FALLOPIAN TUBE PAIN THAT MAY OCCUR DUE TO GROSS HORMONAL VARIATIONS. YOU SHOULD GET A ABDOMINAL SCAN DONE TO SEE ANY INTRA UTERINE OR FALLOPIAN PATHOLOGIES
numb fingers are a sign of weakness and low hemoglobin. start urself on hematinic syrup. eat healthy, plenty of fruits with vitamin c, fallopian pains can be tackled by muscle relaxant tablets